# SDR AMTA200401360

- Difficulty date: November 2, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR TO DENT IN FUSELAGE SKIN FWD OF L-2 DOOR LEVEL WITH FLOOR (CABIN).  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND UPPER REPAIR P.  LATE ON LT SIDE FUSELAGE FWD OF L-2 DOOR IAW REO L00814 REV IR DATED 10/05/04.
